RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 1, Pages 88–99 (Mi mz330)  

This article is cited in 3 scientific papers (total in 3 papers)

Linear Transformations and Reduction Formulas for the Gelfand Hypergeometric Functions Associated with the Grassmannians $G_{2,4}$ and $G_{3,6}$

A. W. Niukkanen, O. S. Paramonova

Vernadsky Institute of Geochemistry and Analytical Chemistry, Russian Academy of Sciences

Abstract: We show that the Gelfand hypergeometric functions associated with the Grassmannians $G_{2,4}$ and $G_{3,6}$ with some special relations imposed on the parameters can be represented in terms of hypergeometric series of a simpler form. In particular, a function associated with the Grassmannian $G_{2,4}$ (the case of three variables) can be represented (depending on the form of the additional conditions on the parameters of the series) in terms of the Horn series $H_2,G_2$, of the Appell functions $F_1,F_2,F_3$ and of the Gauss functions $F^2_1$, while the functions associated with the Grassmannian $G_{3,6}$ (the case of four variables) can be represented in terms of the series $G_2,F_1,F_2,F_3$ and$F^2_1$. The relation between certain formulas and the Gelfand–Graev–Retakh reduction formula is discussed. Combined linear transformations and universal elementary reduction rules underlying the method were implemented by a computer program developed by the authors on the basis of the computer algebra system Maple V-4.

DOI: https://doi.org/10.4213/mzm330

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:1, 80–89

Bibliographic databases:

UDC: 517.588+519.68
Received: 08.10.1998
Revised: 08.07.2001

Citation: A. W. Niukkanen, O. S. Paramonova, “Linear Transformations and Reduction Formulas for the Gelfand Hypergeometric Functions Associated with the Grassmannians $G_{2,4}$ and $G_{3,6}$”, Mat. Zametki, 71:1 (2002), 88–99; Math. Notes, 71:1 (2002), 80–89

Citation in format AMSBIB
\Bibitem{NiuPar02}
\by A.~W.~Niukkanen, O.~S.~Paramonova
\paper Linear Transformations and Reduction Formulas for the Gelfand Hypergeometric Functions Associated with the Grassmannians $G_{2,4}$ and $G_{3,6}$
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 1
\pages 88--99
\mathnet{http://mi.mathnet.ru/mz330}
\crossref{https://doi.org/10.4213/mzm330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1900449}
\zmath{https://zbmath.org/?q=an:1027.33012}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 1
\pages 80--89
\crossref{https://doi.org/10.1023/A:1013978324286}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174101600008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848535}


Linking options:
  • http://mi.mathnet.ru/eng/mz330
  • https://doi.org/10.4213/mzm330
  • http://mi.mathnet.ru/eng/mz/v71/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Niukkanen, “Kvadratichnye preobrazovaniya gipergeometricheskikh ryadov ot mnogikh peremennykh”, Fundament. i prikl. matem., 8:2 (2002), 517–531  mathnet  mathscinet  zmath
    2. Niukkanen AW, “On the way to computerizable scientific knowledge (by the example of the operator factorization method)”, Nuclear Instruments & Methods in Physics Research Section A-Accelerators Spectrometers Detectors and Associated Equipment, 502:2–3 (2003), 639–642  crossref  adsnasa  isi
    3. A. W. Niukkanen, “Transformation of the Triple Series of Gelfand, Graev, and Retakh into a Series of the Same Type and Related Problems”, Math. Notes, 89:3 (2011), 374–381  mathnet  crossref  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:659
    Full text:75
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019